| Texto completo | |
| Autor(es): |
Galarza, Christian E.
;
Matos, Larissa A.
;
Castro, Luis M.
;
Lachos, Victor H.
Número total de Autores: 4
|
| Tipo de documento: | Artigo Científico |
| Fonte: | JOURNAL OF MULTIVARIATE ANALYSIS; v. 189, p. 15-pg., 2022-01-03. |
| Resumo | |
In this paper, we compute doubly truncated moments for the selection elliptical class of distributions, including some multivariate asymmetric versions of well-known elliptical distributions, such as the normal, Student's t, slash, among others. We address the moments for doubly truncated members of this family, establishing neat formulation for high-order moments and its first two moments. We establish sufficient and necessary conditions for the existence of these truncated moments. Further, we propose optimized methods to handle the extreme setting of the parameters, partitions with almost zero volume or no truncation, which are validated with numerical studies. All results have been particularized to the unified skew-t distribution, a complex multivariate asymmetric heavy-tailed distribution which includes the extended skew-t, extended skew-normal, skew-t, and skew-normal distributions as particular and limiting cases. (C) 2021 Elsevier Inc. All rights reserved. (AU) | |
| Processo FAPESP: | 18/11580-1 - Momentos de distribuições multivariadas duplamente truncadas |
| Beneficiário: | Christian Eduardo Galarza Morales |
| Modalidade de apoio: | Bolsas no Exterior - Estágio de Pesquisa - Doutorado |
| Processo FAPESP: | 15/17110-9 - Estimação Robusta em Modelos Espaciais para Dados Censurados. |
| Beneficiário: | Christian Eduardo Galarza Morales |
| Modalidade de apoio: | Bolsas no Brasil - Doutorado |
| Processo FAPESP: | 20/16713-0 - Modelos de regressão paramétrico e semi-paramétrico sob a classe de distribuições misturas de escala skew-normal |
| Beneficiário: | Caio Lucidius Naberezny Azevedo |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |